# SDR YENA2023100201169

- Difficulty date: September 29, 2023
- Submitted: October 2, 2023
- Operation: Air carrier
- Aircraft: N537JT
- Make and model: Airbus A320-232
- Aircraft serial: 01785
- Aircraft time: 74,319 hours, 26,664 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1111, JFK-CUR, 'LEVEL 2 ODOR EVENT ON CLIMB OUT APU OFF AND ON DESCEND THROUGH 10000FT ENGINES IDLE ( PACKS ); REF. LP 3622093, ITEM 2 (REMOVED AND REPLACED LP TURBINE SHAFT BLIND CAP SEAL IAW AMM 72-51-41. REQUIRES #5 BEARING COVER INSTALLATION, LEAK CHECK AND EXHAUST CONE INSTALLATION. REF. L/P  3622091, ITEM 2 (REF. L.P # 3622092 ITEM #2 FOR R&R OF THE #1 ENG LP TURBINE BLIND CAP SEAL. LEAK CHECK OF THE SEAL WAS GOOD, NO LEAK NOTED AT THIS TIME AS PER AMM 72-51-41. TAIL CONE INSTALLED PER AMM 72-51-41.)) FOR ODOR EVENT RESOLUTION. REF. L.P. 3622100, ITEM 1(LEVEL B DECONTAMINATION OF THE ECS WAS ACCOMPLISHED AS PER INFO NOTICE 2017-T015J AND TSM 05-50-00-810-831-A. ODOR NO LONGER PRESENT. A/C OK TO CONTINUE SERVICE.) FOR DECONTAMINATION OF ECS SYSTEM. THESE ACTIONS CLEAR THIS MDDR. MX-4 UPDATED PLACARDS REMOVED.'
